Translator Disclaimer
2004 Character varieties of mutative 3–manifolds
Stephan Tillmann
Algebr. Geom. Topol. 4(1): 133-149 (2004). DOI: 10.2140/agt.2004.4.133

Abstract

We describe a birational map between subvarieties in the character varieties of mutative 3–manifolds. By studying the birational map, one can decide in certain circumstances whether a mutation surface is detected by an ideal point of the character variety.

Citation

Download Citation

Stephan Tillmann. "Character varieties of mutative 3–manifolds." Algebr. Geom. Topol. 4 (1) 133 - 149, 2004. https://doi.org/10.2140/agt.2004.4.133

Information

Received: 12 August 2003; Revised: 21 January 2004; Accepted: 9 February 2004; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1061.57018
MathSciNet: MR2059186
Digital Object Identifier: 10.2140/agt.2004.4.133

Subjects:
Primary: 57M27
Secondary: 14E07

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.4 • No. 1 • 2004
MSP
Back to Top